# SDR A6WA20124M559

- Difficulty date: October 23, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 21,668 hours, 20,915 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO BAY FLOOR LEVEL FS 574 & FS 621 LBL 29 FLOORBEAM TOP CAP HAS LIGHT TO MODERATE CORROSION AT NUT PLATE.  REPAIRED CARGO BAY FLOOR LEVELS FS 574 TO 621 LBL 29 FLOORBEAM TOP CAP IAW B/A REO 601R-53-00-493 REV - AND CRJ 200 SRM 53-00-43, FIG 203 SHT 2.
